Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 34, Issue 1, Summer 1995  pp. 177-187.

Spectral analysis for simply characteristic operators by Mourre's method III

Authors Gruia Arsu
Author institution: Institute of Mathematics, P.O. Box 1-764, RO-70700 Bucharest, ROMANIA

Summary:  We give a proof of the asymptotic completeness for the wave operators associated to the pair (h(D), h(D) + V_S + V_L) = (H_0, H), where h is a simply characteristic symbol, V_S a short-range perturbation and V_L a long-range potential. The proof is done by using a propagation estimate proved in [2] by means of Mourre’s theory, a characterisation of the orthogonal complement of the ranges of the wave operators in the space of scattering states of H given in [10] and some technical results.

Contents    Full-Text PDF